# SDR AALA201912319022

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 22,166 hours, 4,523 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR DAMPER NEEDS REPLACEMENT OR DIAPHRAGM AND SERVICING. REMOVED AND REPLACED DAMPER DIAPHRAGM AND SERVICED IAW AMM 52-10-00. OPS CHECKS OK.
